# SDR UPS97824067

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3646688506
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 660 BELOW RT CUSP LWR SURFACE, FRAME HAS 2 LARGE CRACKS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM 53-1-0 AND DWG 3646688.
